Autosoft Journal

Online Manuscript Access


Fuzzy Information Retrieval Based On A New Similarity Measure Of Generalized Fuzzy Numbers


Author



Abstract

This study presents a new similarity measure based on the geometric-mean averaging operator to handle the similarity measure problems of generalized fuzzy numbers. Some properties of the proposed similarity measure are demonstrated, and 26 sets of generalized fuzzy numbers are used to compare the proposed method with existing similarity measures. Comparison results indicate that the proposed similarity measure is better than existing methods. Finally, the proposed similarity measure is applied to propose an algorithm for handling fuzzy-number information retrieval problems.


Keywords


Pages

Total Pages: 12
Pages: 465-476

DOI
10.1080/10798587.2011.10643161


Manuscript ViewPdf Subscription required to access this document

Obtain access this manuscript in one of the following ways


Already subscribed?

Need information on obtaining a subscription? Personal and institutional subscriptions are available.

Already an author? Have access via email address?


Published

Volume: 17
Issue: 4
Year: 2011

Cite this document


References

Chen, Shu-Jen, and Ching-Lai Hwang. "Fuzzy Ranking Methods." Fuzzy Multiple Attribute Decision Making (1992): 101-288. Crossref. Web. https://doi.org/10.1007/978-3-642-46768-4_4

J. E Kenney and E. S. Keeping, Mathematics of Statistics, Part I, 3rd ed. Princeton, NJ: Van Nostrand, 1962.

K J. Schmucker, Fuzzy Sets, Natural Language Computations, and Risk Analysis. MD: Computer Science Press, 1984.

JOURNAL INFORMATION


ISSN PRINT: 1079-8587
ISSN ONLINE: 2326-005X
DOI PREFIX: 10.31209
10.1080/10798587 with T&F
IMPACT FACTOR: 0.652 (2017/2018)
Journal: 1995-Present




CONTACT INFORMATION


TSI Press
18015 Bullis Hill
San Antonio, TX 78258 USA
PH: 210 479 1022
FAX: 210 479 1048
EMAIL: tsiepress@gmail.com
WEB: http://www.wacong.org/tsi/